# SDR YENA2023005020471

- Difficulty date: April 21, 2023
- Submitted: May 2, 2023
- Operation: Air carrier
- Aircraft: N632JB
- Make and model: Airbus A320-232
- Aircraft serial: 02647
- Aircraft time: 65,340 hours, 23,140 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION ON FRAME 16 RH SIDE IN OPEN FASTENER HOLE H2 AT DOOR STOP FITTING 7, CRACK DIRECTION IS 6 O'CLOCK, AT FWD GALLEY AREA (1 EA ); REF AEROMAN NR 2023-193644 WO 2023 90/1 REMOVED AND REPLACED INTERCOSTAL FITTING #7 AND FASTENER LOC BETWEEN FR15 AND FR16 RH SIDE AT LEVEL DOOR STOP #7 IAW A320 SRM-51-42-11; A320 SRM-51-72-11; DWG D53135400; DWG R53113118 TOOL USED: EDDY CURRENT EQUIPMENT P/N: NORTEC 600D, S/N:220272512, DUE DATE:17-DEC-2023; SMALL GAUGES P/N:154-901, S/N: AE-412975, DUE DATE: SEP-05-2023; CALIPER P/N:500-752-20, S/N: B16101293, DUE DATE: OCT-08-2023; ET EQUIPMENT P/N: NORTEC 600D S/N:220272712, DUE DATE: DEC-17-2023; SMALL GAUGES P/N:154-901, S/N: AE-403298, DUE DATE: SEP-08-2023; MICROMETER P/N:293-344-30, S/N:71690646, DUE DATE: NOV-29-2023; TORQUE P/N: QD1200, S/N:0318902711, DUE DATE:OCT-25-2023 DONE BY S. MURCIA 8672520.
